# SDR TWAA0009615

- Difficulty date: June 11, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- Aircraft time: 71,227 hours, 16,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK ON THE LT WING THE I/B TRAILING EDGE FLAP BOTTOM HAD DENT 10 INCHES FROM TRAILING EDGE AND 14 INCHES I/B OF O/B HINGE DRIVE APPROX 1.5 BY 1.5 BY 0.058.  REPAIRED PER SRM 51-70-03 PAGE 28 PARAGRAPH 4M.
